Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 2, 2015, 12:02 PM CDT for Florence County, Forest County, Oneida County, Wisconsin. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 12:02 PM CDT (17:02 UTC)
- Expired
- Aug 2, 2015, 12:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Florence County, WI, Forest County, WI, Oneida County, WI
The radar
The Marquette radar (KMQT), 147 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 12:38 PM CDT | HAIL 0.25 | Argonne, WI | PEA SIZE HAIL, TORRENTIAL RAIN AND GUSTS TO 30 TO 35 MPH AT ARGONNE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
155
WUUS53 KGRB 021702
SVRGRB
WIC037-041-085-021730-
/O.NEW.KGRB.SV.W.0035.150802T1702Z-150802T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1202 PM CDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
SOUTHWESTERN FLORENCE COUNTY IN NORTHEASTERN WISCONSIN...
NORTHWESTERN FOREST COUNTY IN NORTHEASTERN WISCONSIN...
* UNTIL 1230 PM CDT
* AT 1201 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF PHELPS TO 5 MILES NORTHWEST
OF RHINELANDER...MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RHINELANDER AROUND 1215 PM CDT.
POPPLE RIVER AROUND 1230 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MONICO...WINDSOR DAM CAMPGROUND...ENTERPRISE...GAGEN...PELICAN
LAKE...THREE LAKES...ARGONNE...CLEARWATER LAKE...MORGAN LAKE
CAMPGROUND AND NEWALD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4602 8881 4577 8847 4547 8915 4547 8938
4552 8943 4555 8943 4556 8946 4561 8950
4576 8947 4586 8924 4586 8918 4589 8918
4590 8915 4590 8905 4595 8905 4598 8896
4598 8894 4600 8893
TIME...MOT...LOC 1701Z 315DEG 26KT 4594 8900 4572 8950
HAIL...1.75IN
WIND...60MPH
$$
RDM3 follow-up statements
078
WWUS53 KGRB 021716
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1216 PM CDT SUN AUG 2 2015
WIC037-041-085-021730-
/O.CON.KGRB.SV.W.0035.000000T0000Z-150802T1730Z/
ONEIDA WI-FLORENCE WI-FOREST WI-
1216 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHEASTERN ONEIDA...SOUTHWESTERN FLORENCE AND NORTHWESTERN
FOREST COUNTIES...
AT 1216 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TIPLER TO 10 MILES EAST OF RHINELANDER...MOVING
SOUTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THESE SEVERE STORMS WILL BE NEAR...
POPPLE RIVER AROUND 1220 PM CDT.
CRANDON AROUND 1230 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PELICAN LAKE...MONICO...THREE LAKES...ARGONNE...MORGAN LAKE
CAMPGROUND...NEWALD...LONG LAKE...STEVENS LAKE CAMPGROUND...
ENTERPRISE AND GAGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4594 8872 4577 8847 4547 8915 4547 8938
4552 8943 4555 8943 4556 8946 4561 8950
4572 8929 4581 8914 4584 8903 4586 8896
4589 8888 4591 8879 4593 8875 4593 8874
4594 8874
TIME...MOT...LOC 1716Z 294DEG 39KT 4588 8872 4566 8922
HAIL...1.75IN
WIND...<50MPH
$$
RDM989
WWUS53 KGRB 021725
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1225 PM CDT SUN AUG 2 2015
WIC037-041-085-021730-
/O.CON.KGRB.SV.W.0035.000000T0000Z-150802T1730Z/
ONEIDA WI-FLORENCE WI-FOREST WI-
1225 PM CDT SUN AUG 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EAST CENTRAL ONEIDA...SOUTHWESTERN FLORENCE AND NORTHWESTERN
FOREST COUNTIES...
AT 1224 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES EAST OF POPPLE RIVER TO 10 MILES NORTHWEST OF
CRANDON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL ONEIDA...SOUTHWESTERN FLORENCE AND NORTHWESTERN FOREST
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...ARGONNE...MORGAN LAKE
CAMPGROUND...NEWALD...LONG LAKE...STEVENS LAKE CAMPGROUND...GAGEN...
STARKS AND HILES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4557 8892 4566 8920 4574 8919 4580 8914
4585 8898 4588 8892 4589 8887 4591 8879
4593 8875 4593 8874 4594 8874 4594 8872
4577 8847
TIME...MOT...LOC 1724Z 291DEG 42KT 4579 8849 4566 8907
HAIL...1.00IN
WIND...60MPH
$$
EB712
WWUS53 KGRB 021731
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1231 PM CDT SUN AUG 2 2015
WIC037-041-085-021739-
/O.EXP.KGRB.SV.W.0035.000000T0000Z-150802T1730Z/
ONEIDA WI-FLORENCE WI-FOREST WI-
1231 PM CDT SUN AUG 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ONEIDA...
SOUTHWESTERN FLORENCE AND NORTHWESTERN FOREST COUNTIES WILL EXPIRE AT
1230 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
UP TO 3/4 INCH IN DIAMETER IS STILL POSSIBLE WITH THESE
THUNDERSTORMS AS THEY MOVE ACROSS CENTRAL FOREST AND SOUTHERN
FLORENCE COUNTIES.
LAT...LON 4557 8892 4566 8920 4574 8919 4580 8914
4585 8898 4588 8892 4589 8887 4591 8879
4593 8875 4593 8874 4594 8874 4594 8872
4577 8847
TIME...MOT...LOC 1727Z 315DEG 26KT 4579 8849 4566 8907
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:28 AM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Aug 2, 6:28 AM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 628 AM CDT SUN AUG 2 2015 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 254 AM CDT SUN AUG 2 2015 AN AREA OF THUNDERSTORMS THAT FORMED ALONG AN AREA OF 1 TO 3 KM MOISTURE CONVERGENCE WILL CONTINUE TO TRACK EAST THROUGH THE EARLY MORNING HOURS. ANOTHER AREA OF SHOWERS AND THUNDERSTORMS...ASSOCIATED WITH A SHORTWAVE AND SEEN ON WATER VAPOR IMAGERY OVER NORTHERN MINNESOTA...WILL TRACK THROUGH THE NORTHERN CWA LATER THIS MORNING. THE MAIN SHORTWAVE TROUGH WILL THEN TRACK THROUGH LATER THIS AFTERNOON AND INTO THIS EVENING...COINCIDENT WITH A SURFACE COLD FRONT. THESE FEATURES WILL BRING SEVERAL OPPORTUNITIES FOR PRECIPITATION ACROSS NORTHEAST WISCONSIN THROUGH TONIGHT. EXACT PLACEMENT AND TIMING OF THESE ROUNDS IS HIGHLY PROBLEMATIC...HOWEVER THE HI-RES MODEL RUNS DO OFFER SOME GUIDANCE IN THIS REGARD AS THEY HAVE A GOOD HANDLE ON CURRENT ACTIVITY TRACKING THROUGH THE AREA. ONCE THE MAIN SHORTWAVE TRACKS OFF TO THE NORTH THIS MORNING THERE IS A BREAK IN THE ACTIVITY LATER THIS MORNING AND INTO THE EARLY AFTERNOON BEFORE THE MAIN SHORTWAVE AND COLD FRONT ARRIVE. THEREFORE WILL MODEL THE POPS AFTER THESE RUNS AND ADJUST AS NECESSARY AS THE DAY GOES ON. ANY CONVECTION THAT DOES FIRE STANDS A CHANCE AT BEING SEVERE AS MUCAPES SOAR TO 2000 TO 4000 J/KG THIS AFTERNOON WITH 0-6 KM BULK SHEAR VALUES OF 40 TO 50 KNOTS...SUGGESTING LARGE HAIL AND DAMAGING WINDS COULD BE A THREAT. CLOSER INSPECTION OF LOW LEVEL HODOGRAPHS SHOW SIGNIFICANT WIND SHEAR...WHICH MEANS TORNADOES ARE ALSO POSSIBLE FOR ANY SURFACE BASED STORMS. THESE FACTORS HAVE LED TO AN UPGRADE OF THE SOUTHERN CWA TO THE ENHANCED RISK FOR SEVERE WEATHER PER THE SPC DAY 1 OUTLOOK...WHICH LOOKS REASONABLE GIVEN THE FACTORS IN PLAY THIS AFTERNOON WITH BETTER CAPE AND SHEAR ACROSS THAT PORTION OF THE CWA. ALTHOUGH THE MAIN CONVECTIVE MODE APPEARS TO BE AN MCS...SUPERCELLS ARE POSSIBLE THIS AFTERNOON BEFORE FORMING INTO A LARGE MCS. DESPITE THE ABUNDANT CHANCES FOR RAIN...HIGH TEMPERATURES TODAY COULD GET TO 90 DEGREES ACROSS THE FAR SOUTHERN CWA AS 850 MB TEMPERATURES SOAR TO AROUND 20 DEGREES CELSIUS. ANY BREAK IN THIS ACTIVITY AND TEMPERATURES THIS AFTERNOON WILL SOAR. FURTHER NORTH THERE APPEARS LESS OPPORTUNITY FOR AN APPRECIABLE BREAK IN THE ACTION. THIS WHEN COMBINED WITH LOWER 850 MB TEMPERATURES IN THE MIDDLE TEENS SHOULD LIMIT HIGHS TO AROUND 80 DEGREES. HIGHS TODAY COULD GO EITHER WAY GIVEN THE MANY COMPLICATING FACTORS IN PLAY...WITH BREAKS IN THE ACTIVITY LEADING TO HIGHER TEMPS AND MORE CLOUD COVER AND ACTIVITY LEADING TO LOWER HIGH TEMPERATURES. TEMPERATURES WILL BE MUCH COOLER ON MONDAY BEHIND THE COLD FRONT...WITH HIGHS RANGING FROM THE UPPER 60S ACROSS FAR NORTH CENTRAL WISCONSIN...TO THE MIDDLE TO UPPER 70S ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. SOME SHOWERS ARE POSSIBLE ACROSS THE NORTH ON MONDAY...AS A SHORTWAVE AIDS IN THE DEVELOPMENT OF INSTABILITY SHOWERS. CHANCES FOR THIS LOOK FAIRLY LOW HOWEVER...WITH POPS IN THE SLIGHT CHANCE CATEGORY. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 254 AM CDT SUN AUG 2 2015 THE UPPER AIR PATTERN CONSISTING OF RIDGING OVER THE ROCKIES AND AN UPPER LOW FROM HUDSON BAY TO THE GREAT LAKES WILL SLOWLY TRANSLATE EAST DURING THE UPCOMING WORK WEEK. THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE LARGE SCALE THROUGH 00Z FRI BEFORE DIVERGING. THE ECMWF CONTINUES TO BETTER ALIGN WITH THE ENSEMBLE MEANS...AND WILL GIVE MORE WEIGHT TO ITS SOLUTION. MONDAY NIGHT THROUGH TUESDAY NIGHT...MODELS ARE SHOWING A DEEPER TROUGH OVER THE GREAT LAKES THAN PREVIOUSLY ADVERTISED DURING THIS PERIOD. THE CYCLONIC FLOW ALOFT WILL BRING PERIODS OF CLOUDS OVERHEAD...WITH SOME ENHANCEMENT DURING DAYTIME HEATING TUESDAY AFTERNOON. PROGGED SOUNDINGS CONTINUE TO LOOK CAPPED DURING THIS STRETCH...BUT BOTH THE ECMWF AND GFS PRODUCE LIGHT QPF ACROSS FAR NORTHERN WISCONSIN. WILL KEEP THE SMALL CHANCE TUESDAY AFTERNOON IN THIS AREA...BUT IT WOULD NOT BE SURPRISING TO SEE SPOTTY SHOWERS OCCUR MONDAY OR TUESDAY NIGHTS. HIGHS ON TUESDAY WILL FALL BACK INTO THE UPPER 60S NORTH TO MID 70S SOUTH. REST OF THE FORECAST...THE UPPER LOW BEGINS TO LIFT OFF INTO QUEBEC ON WEDNESDAY LEADING TO A REBOUND OF MID-LEVEL HEIGHTS. BUT MODELS ADVERTISE WEAK SHORTWAVE IMPULSES DIVING SOUTHEAST ACROSS THE NORTHERN MISSISSIPPI VALLEY TO THE SOUTHERN GREAT LAKES WEDNESDAY AND THURSDAY. THE GFS IS MOST AGGRESSIVE BRINGING LOW PRESSURE INTO THE SOUTHERN GREAT LAKES ON THURSDAY...BUT THIS LOOKS TO BE A BYPRODUCT OF CONVECTIVE FEEDBACK. WITH THE FRONT WELL SOUTH OF THE REGION...THINK PRECIP CHANCES ARE TOO LOW TO MENTION WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. HIGH PRESSURE LOOKS TO BUILD INTO THE REGION FRIDAY AND SATURDAY...POTENTIALLY PROLONGING THE DRY CONDITIONS. PERHAPS THE NEXT CHANCE OF PRECIP COULD OCCUR BY THE END OF NEXT WEEKEND. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 628 AM CDT SUN AUG 2 2015 PRECIPITATION TRENDS THIS MORNING HAVE BEEN PROBLEMATIC...DUE TO THE POP UP NATURE OF THE CURRENT CONVECTION. OVERALL IT APPEARS A CLUSTER OUT TO THE WEST IS HEADED FOR RHI...AND MAY AFFECT AUW/CWA. BEYOND THAT WAITING FOR THE COLD FRONT TO PASS THROUGH THIS AFTERNOON WITH ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. MODELS STILL INDICATE A BIT OF A BREAK LATER THIS MORNING AND EARLY THIS AFTERNOON. WILL CONTINUE WITH THIS TREND WITH THIS SET OF TAFS. A FEW OF THE STORMS LATE THIS AFTERNOON AND EARLY THIS EVENING MAY BE STRONG TO SEVERE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KURIMSKI LONG TERM......MPC AVIATION.......KURIMSKI
Hazardous weather outlook, Aug 2, 3:04 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 304 AM CDT SUN AUG 2 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030815- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 304 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL AND EAST CENTRAL WISCONSIN...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTH CENTRAL WISCONSIN. DAMAGING WINDS OF 60 TO 70 MPH ALONG WITH LARGE HAIL OF 1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH CENTRAL WISCONSIN THURSDAY NIGHT AND FRIDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LMZ521-522-541>543-030815- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 304 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING AS A COLD FRONT SWEEPS THROUGH THE REGION. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS SOUTH OF STURGEON BAY AND OCONTO...WITH A SLIGHT RISK FOR SEVERE THUNDERSTORMS NORTH OF STURGEON BAY AND OCONTO. DAMAGING WINDS OF 50 TO 60 KNOTS ALONG WITH LARGE HAIL OF 1 TO 2 INCHES ARE THE MAIN THREATS ALONG WITH ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. KURIMSKI/MPC
In the hours before
Local storm report, Aug 2, 10:33 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1033 AM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM HAIL 4 N TOMAHAWK 45.52N 89.73W
08/02/2015 E0.25 INCH LINCOLN WI PUBLIC
0928 AM HAIL SUAMICO 44.63N 88.05W
08/02/2015 E0.25 INCH BROWN WI NWS EMPLOYEE
0931 AM HAIL SUAMICO 44.63N 88.05W
08/02/2015 E0.25 INCH BROWN WI NWS EMPLOYEE
1003 AM HAIL WOODRUFF 45.90N 89.69W
08/02/2015 E0.25 INCH ONEIDA WI AMATEUR RADIO
1015 AM HAIL 1 S LAKE TOMAHAWK 45.80N 89.59W
08/02/2015 E0.25 INCH ONEIDA WI PUBLIC
0.25 TO 0.50 INCH HAIL.
1020 AM HAIL SUGAR CAMP 45.78N 89.30W
08/02/2015 E0.25 INCH ONEIDA WI TRAINED SPOTTER
&&
MGSpecial weather statement, Aug 2, 10:57 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1057 AM CDT SUN AUG 2 2015
WIZ011>013-021645-
FLORENCE WI-FOREST WI-NORTHERN MARINETTE COUNTY WI-
1057 AM CDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARINETTE...FLORENCE
AND CENTRAL FOREST COUNTIES UNTIL 1145 AM CDT...
AT 1056 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
FLORENCE TO 9 MILES EAST OF CRANDON...AND MOVING EAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
KINGSFORD AND HOMESTEAD AROUND 1110 AM CDT.
GOODMAN AROUND 1115 AM CDT.
PEMBINE AROUND 1135 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LAONA...ARGONNE...
SPREAD EAGLE...MORGAN LAKE CAMPGROUND...MCCLINTOCK COUNTY PARK...
ARMSTRONG CREEK...KREMLIN...LOST LAKE CAMPGROUND...NIAGARA AND
CAVOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4591 8810 4588 8810 4587 8807 4582 8814
4578 8809 4578 8805 4579 8799 4577 8799
4575 8787 4573 8786 4568 8778 4566 8783
4560 8777 4556 8779 4556 8783 4554 8780
4551 8780 4542 8792 4555 8897 4594 8883
TIME...MOT...LOC 1556Z 275DEG 47KT 4583 8841 4560 8871
EBSpecial weather statement, Aug 2, 11:10 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1110 AM CDT SUN AUG 2 2015
WIZ073-021700-
SOUTHERN MARINETTE COUNTY WI-
1110 AM CDT SUN AUG 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARINETTE COUNTY
UNTIL 1130 AM CDT...
AT 1110 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF MARINETTE...MOVING EAST AT 30 MPH.
DIME SIZE HAIL WAS REPORTED JUST SOUTH OF PESTIGO AT 1108 AM CDT.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM AS IT MOVES OUT OVER
THE BAY OF GREEN BAY.
LAT...LON 4508 8758 4509 8759 4508 8761 4505 8763
4499 8763 4499 8765 4497 8766 4498 8768
4497 8776 4499 8776 4499 8784 4512 8788
4512 8767 4511 8766 4510 8759
TIME...MOT...LOC 1608Z 269DEG 52KT 4498 8769
EBLocal storm report, Aug 2, 11:18 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1118 AM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL 5 S PESHTIGO 44.97N 87.75W
08/02/2015 E0.50 INCH MARINETTE WI PUBLIC
DIME SIZE HAIL AT CAMPGROUND SOUTH OF PESHTIGO. FELL FOR
AT LEAST 2 MINUTES.
&&
MGSpecial weather statement, Aug 2, 11:29 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1129 AM CDT SUN AUG 2 2015
WIZ022-021715-
DOOR WI-
1129 AM CDT SUN AUG 2 2015
...STORM CAPABLE OF LARGE HAIL APPROACHING CENTRAL DOOR
COUNTY...
AT 1127 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF STURGEON BAY...MOVING EAST AT 30 MPH.
IF THE STORM MAINTAINS ITS INTENSITY...HAIL UP TO 1 INCH IN DIAMETER
IS POSSIBLE WITH THIS STORM AS IT MOVES ON SHORE JUST NORTH OF
CARLESVILLE.
THIS STRONG THUNDERSTORM WILL BE NEAR...
STURGEON BAY AROUND 1135 AM CDT.
JACKSONPORT AROUND 1145 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE VALMY...INSTITUTE...
WHITEFISH DUNES STATE PARK AND POTAWATOMI STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4501 8714 4500 8717 4497 8719 4493 8717
4491 8722 4487 8721 4486 8724 4484 8728
4485 8738 4487 8739 4486 8741 4486 8748
4488 8746 4487 8752 4490 8741 4499 8736
4505 8731 4505 8712
TIME...MOT...LOC 1627Z 273DEG 43KT 4496 8745
EBSpecial weather statement, Aug 2, 11:36 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1136 AM CDT SUN AUG 2 2015
WIZ010-018-019-021715-
LINCOLN-LANGLADE-ONEIDA-
1136 AM CDT SUN AUG 2 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ONEIDA...NORTHERN
LINCOLN AND NORTHWESTERN LANGLADE COUNTIES...
AT 1135 AM CDT...A STRONG THUNDERSTORM WAS 10 MILES EAST OF
PHILLIPS...OR 20 MILES SOUTHEAST OF PARK FALLS...MOVING SOUTHEAST AT
40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR... TRIPOLI AROUND 1155 AM CDT. TOMAHAWK
AROUND 1210 PM CDT. WOODBORO AROUND 1220 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MCCORD...DEERBROOK...
NEVA...ENTERPRISE...BRYANT...PICKEREL...ORMSBY...KEMPSTER...HEAFFORD
JUNCTION AND KOEPENICK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4579 9004 4540 8892 4538 8892 4538 8888
4537 8885 4513 8902 4554 9004
TIME...MOT...LOC 1635Z 296DEG 43KT 4570 9019
RDMThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:16 AM CDT | Special Weather Statement | GRB | Lincoln | 44 min |
| Aug 2, 12:21 AM CDT | Special Weather Statement | GRB | Lincoln | 39 min |
| Aug 2, 12:40 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 50 min |
| Aug 2, 1:28 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 47 min |
| Aug 2, 1:59 AM CDT | Special Weather Statement | GRB | Langlade | 46 min |
| Aug 2, 2:17 AM CDT | Special Weather Statement | GRB | Menominee, Shawano | 43 min |
| Aug 2, 3:02 AM CDT | Special Weather Statement | GRB | Menominee | 43 min |
| Aug 2, 6:22 AM CDT | Special Weather Statement | GRB | Florence | 38 min |
| Aug 2, 6:38 AM CDT | Special Weather Statement | GRB | Oneida | 52 min |
| Aug 2, 6:46 AM CDT | Severe Thunderstorm Warning | GRB | Florence | 29 min |
| Aug 2, 7:12 AM CDT | Special Weather Statement | GRB | Vilas | 48 min |
| Aug 2, 7:39 AM CDT | Special Weather Statement | GRB | Forest, Oneida | 51 min |
| Aug 2, 8:07 AM CDT | Special Weather Statement | GRB | Marinette | 38 min |
| Aug 2, 9:06 AM CDT | Special Weather Statement | GRB | Shawano | 24 min |
| Aug 2, 9:29 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 46 min |
| Aug 2, 9:35 AM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Shawano | 40 min |
| Aug 2, 9:48 AM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 27 min |
| Aug 2, 10:18 AM CDT | Special Weather Statement | GRB | Oneida | 27 min |
| Aug 2, 10:27 AM CDT | Special Weather Statement | GRB | Forest | 48 min |
| Aug 2, 10:57 AM CDT | Special Weather Statement | GRB | Florence, Forest | 48 min |
| Aug 2, 11:10 AM CDT | Special Weather Statement | GRB | Oconto | 50 min |
| Aug 2, 11:23 AM CDT | Special Marine Warning | GRB | 22 min | |
| Aug 2, 11:29 AM CDT | Special Weather Statement | GRB | Door | 46 min |
| Aug 2, 11:36 AM CDT | Special Weather Statement | GRB | Langlade | 39 min |
| Aug 2, 11:43 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 47 min |
| Aug 2, 12:21 PM CDT | Special Weather Statement | GRB | Door | 39 min |
| Aug 2, 12:38 PM CDT | Special Weather Statement | GRB | Florence, Forest | 37 min |
| Aug 2, 1:05 PM CDT | Special Weather Statement | GRB | Langlade | 40 min |
| Aug 2, 1:28 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 32 min |
| Aug 2, 1:38 PM CDT | Special Marine Warning | GRB | 67 min | |
| Aug 2, 1:54 PM CDT | Severe Thunderstorm Warning | GRB | Door | 36 min |
| Aug 2, 1:58 PM CDT | Special Weather Statement | GRB | Lincoln | 47 min |
| Aug 2, 2:11 PM CDT | Special Marine Warning | GRB | 34 min | |
| Aug 2, 2:16 PM CDT | Severe Thunderstorm Warning | GRB | Door, Oconto | 44 min |
| Aug 2, 2:27 PM CDT | Special Weather Statement | GRB | Portage | 33 min |
| Aug 2, 2:32 PM CDT | Special Marine Warning | GRB | 28 min | |
| Aug 2, 2:33 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 27 min |
| Aug 2, 2:43 PM CDT | Special Marine Warning | GRB | 32 min | |
| Aug 2, 3:00 PM CDT | Special Marine Warning | GRB | 45 min | |
| Aug 2, 3:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Shawano | 58 min |
| Aug 2, 3:03 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Wood | 27 min |
| Aug 2, 3:05 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 25 min |
| Aug 2, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Portage, Shawano, Waupaca, Waushara and 1 more | 62 min |
| Aug 2, 3:35 PM CDT | Special Marine Warning | GRB | 40 min | |
| Aug 2, 3:38 PM CDT | Special Marine Warning | GRB | 37 min | |
| Aug 2, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Oconto | 46 min |
| Aug 2, 4:01 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca, Waushara, Winnebago | 59 min |
| Aug 2, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 32 min |
| Aug 2, 4:14 PM CDT | Special Marine Warning | GRB | 46 min | |
| Aug 2, 4:15 PM CDT | Special Marine Warning | GRB | 30 min | |
| Aug 2, 4:18 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 42 min |
| Aug 2, 4:39 PM CDT | Special Weather Statement | GRB | Winnebago | 51 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 25 min |
| Aug 2, 4:50 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 14 min |
| Aug 2, 4:52 PM CDT | Special Marine Warning | GRB | 38 min | |
| Aug 2, 5:19 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 26 min |
| Aug 2, 5:22 PM CDT | Special Marine Warning | GRB | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.